DOI 10.1016/s0151-9638(06)70957-7
[Sirolimus-induced onychopathy in renal transplant recipients].
Аннотация
INTRODUCTION
A large number of drugs may be responsible for the development of nail changes. Sirolimus is an immunosuppressive drug recently developed in organ transplantation. Herein, we evaluate sirolimus-induced nail abnormalities in renal transplant recipients.
PATIENTS AND
METHODS
The nails of 80 consecutive renal transplant recipients receiving sirolimus have been evaluated in a systematic dermatological study in 2003. The patients were mainly men (60%) with a mean age of 48 years. The mean duration of the graft was 6 years and of sirolimus treatment 18 months. Mycophenolate mofetil and steroids were combined with sirolimus in 86% of patients.
RESULTS
Fifty-seven patients (74%) complained for nail alterations. The most frequent anomalies (88%) were matrix alterations including slow growth, onychomalacia, onychorrexis, and leukonychia. Nail bed alterations (onycholysis), vascular phenomenon (erythema, splinter hemorrhages), and periungual anomalies (mainly pyogenic granulomas) were observed in 42, 42 and 19% of cases respectively. One observation of type 1 photo-onycholysis was described.
DISCUSSION: This study reports a new drug-induced onychopathy. Responsibility of sirolimus is highly suggested. The main pathogenesis hypothesis to explain these nail alterations is inhibition of EGF (epidermal growth factor) pathway by sirolimus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.